# SDR CA030915010

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna U206A
- Aircraft time: 4,437 hours
- Engine: Cont IO520F
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 121343317
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS IN RADIUS OF ENGINE MOUNT SUPPORT.
